# SDR HALA2010101600471

- Difficulty date: October 16, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33422
- Aircraft time: 30,916 hours, 5,804 cycles
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Rt Compressor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - DURING RT ENG INSP FOUND NICK IN L/E OF FAN BLADE 16" FROM ROOT BLADE NR15 MARKED.  FOUND NICK TO BE IN AREA C AND BLENDED AREA 16" FROM ROOT TO .30"X1". IAW AMM 72-31-02-308-003-N00. REF LOG 368278 ITEM 62FOR EDDY CURRENT DMI VISUAL INSP.  NO CRACKS NOTED.
